# SDR USAA2011110100008

- Difficulty date: October 31, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 36,123 hours, 13,227 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: C20464001
- Condition: Faulty
- Location: Nr 1 Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REJECTED TAKEOFF AT 90 KNOTS DUE TO ECAM WARNING FOR HOT BRAKES.  NR 1 INDICATED 545 DEGREES C.  MAINTENANCE REMOVED AND REPLACED NR 1 BRAKE TEMPERATURE SENSOR IAW AIRBUS MAINTENANCE MANUAL 32-47-15.
